A characterization of small and large time limit laws for self-normalized Levy processes

Citation

Maller, R & Mason, D 2013, 'A characterization of small and large time limit laws for self-normalized Levy process', in "Limit Theorems in Probability, Statistics and Number Theory, Springer Proceedings in Mathematics & Statistics, P. Eichelsbacher et al, Eds., Volume 42, 2013, 141-169. > (ed.), <>, pp. 141-169.

Year

2013

ANU Authors

Field of Research

  • Statistical Theory

Updated:  19 October 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers